feeling extremely fatigue/confused.. ..
Nov 18, 2005
I'm 29 SE Asian and have just diagnosed with pcp and oral thrush ,cd4 71 ,no idea about VL yet ,have just recovered very fast ,about 3 weeks with bactrim..have put on 7 kgs with good appetite,feel great before taking duovir and stocrin ...started meds on the 15th Oct 2005...now i feel fatigue,floaty and have no appetite for food....how long will this last ? This must be the effect from the cocktail i'm taking ....I'm taking 1 duovir in the morning ,1 at night time with 1 stocrin.....is this the best regimen ?pls advise
Response from Dr. Henry
A fairly high percentage of patients starting Stocrine and Duovir (Sustiva and Combivir in the US) will experience symptoms like your describe for the first 2-6 weeks. For most the symptoms subside but for a significant minority (? 10-25%) bothersome symptoms persist and then alternative regimens need tobe considered for a while at least (such as D4T for AZT or nevirapine or a protease inhibitor for the Stocrine). Overall the experience with the regimen you have been prescribed has been quite good. KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Chances Of Catching AIDS From Blowjob From A Prostitute
- Burning Urethra After Anal Sex With Condom Does It Mean I Have HIV
- Dizziness After Receiving Oral Sex Worried I Have HIV
- Sore Testicles After Oral Sex Worried I Have HIV
- White Spots After Precum Touching Vagina Worried I Have HIV
- Human Immunodeficiency Virus Causing Joint Pain
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.